# SDR AALA961322

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1426A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11411
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6227925303
- Condition: Defective
- Location: Lt/Rt Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1140 - EN ROUTE OKC/ORD DURING CRUISE AFTER AUTOPILOT 2 DISCONNECTED, BINDING FORCE NOTED IN ELEVATOR WHICH SEEMED TO GET WORSE WHEN TRIMMING THE STABILIZER.  ACCOMPLISHED ABNORMAL PROCEDURE FOR JAMMED STABILIZER AND EMERGENCY DECLARED.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT ELEVATOR SERVO.  ADJUSTED SERVO TENSION PER MM AND ACCOMPLISHED SERVO TEST ON AFCAS PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  (M)
